MathSciNet Relay Station
MathSciNet bibliographic data
MR180809 (31 #5039) 42.25 (42.30)
Leontʹev, A. F. Properties of sequences of Dirichlet polynomials which are convergent on an interval of the imaginary axis. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 29 1965 269–328.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement